×

Found 1,340 Documents (Results 1–100)

Inverse coefficient problems for a time-fractional wave equation with the generalized Riemann-Liouville time derivative. (English. Russian original) Zbl 07806538

Russ. Math. 67, No. 10, 14-29 (2023); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2023, No. 10, 46-59 (2023).
MSC:  35R30 35R11
PDFBibTeX XMLCite
Full Text: DOI

The construction of solutions for some model problem classes with resolvent equations of a fractional order. (Russian. English summary) Zbl 07797601

MSC:  26Axx 74-XX 35Qxx
PDFBibTeX XMLCite
Full Text: Link

Some two-dimensional boundary-value problems of filtration dynamics for models with proportional Caputo derivative. (English. Ukrainian original) Zbl 1507.35316

Cybern. Syst. Anal. 58, No. 4, 552-563 (2022); translation from Kibern. Sist. Anal. 58, No. 4, 70-81 (2022).
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

Biographic Reference